Your cartClose

Your cart is currently empty.

Login Close
Optum Health Pharmacy

Ascoril D Syp 100ml

KES 520.00
save 0
Tax included.


Share on

Description

Ascoril Dry cough and cold syrup contains : 
Dextromethorphan Hydrobromide BP 10mg
Triprolidine Hydrochloride BP 1.25mg
Pseudoephedrine BP Hcl 30mg
Menthol BP 1.5mg

Dose

It is indicated for dry or non- productive cough, either associated with viral or bacterial inflammation of upper respiratory tract,sinusitis,laryngitis,tracheitis and pharyngitis.

Adults and Children over 12 years: 10ml three times a day.
Children below 12 years
6-12 years: 5 ml three times a day.
2-5 years: 2.5 ml three times a day.

Precautions

In coughs associated with asthma
severe coronary artery disease and hypertension
Patients on MAO inhibitors and furazolidone
Ascoril D Syp 100ml
KES 520.00
KES 520.00

You may also like these products